Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 683295, 6 pages
http://dx.doi.org/10.1155/2014/683295
Research Article

Implicit Approximation Scheme for the Solution of -Positive Definite Operator Equation

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia
2Department of Mathematics, Lahore Leads University, Lahore 54810, Pakistan
3Departement of Mathematics, University of Botswana, Private Bag Box 00704, Gaborone, Botswana

Received 5 December 2013; Accepted 9 February 2014; Published 23 March 2014

Academic Editor: Ljubomir B. Ćirić

Copyright © 2014 Naseer Shahzad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Chidume and S. J. Aneke, “Existence, uniqueness and approximation of a solution for a K-positive definite operator equation,” Applicable Analysis, vol. 50, no. 3-4, pp. 285–294, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. E. Martynjuk, “Some new applications of methods of Galerkin type,” vol. 49, no. 1, pp. 85–108, 1959. View at Google Scholar · View at MathSciNet
  3. W. V. Petryshyn, “Direct and iterative methods for the solution of linear operator equations in Hilbert space,” Transactions of the American Mathematical Society, vol. 105, no. 1, pp. 136–175, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. V. Petryshyn, “On a class of K-p.d. and non-K-p.d. operators and operator equations,” Journal of Mathematical Analysis and Applications, vol. 10, no. 1, pp. 1–24, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. C. E. Chidume and M. O. Osilike, “Approximation of a solution for a K-Positive definite operator equation,” Journal of Mathematical Analysis and Applications, vol. 210, no. 1, pp. 1–7, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. B. Chuanzhi, “Approximation of a solution for a K-positive definite operator equation in uniformly smooth separable Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 236–242, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. O. Osilike and A. Udomene, “A note on approximation of solutions of a K-positive definite operator equations,” Bulletin of the Korean Mathematical Society, vol. 38, no. 2, pp. 231–236, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Reich, “An iterative procedure for constructing zeros of accretive sets in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 2, no. 1, pp. 85–92, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. H. Xiang, Z. Chen, and K. Q. Zhao, “Some convergence theorems for a class of generalized Φ-hemicontractive mappings,” Journal of Concrete and Applicable Mathematics, vol. 8, no. 4, pp. 638–644, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Xu, “Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 91–101, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Zegeye and N. Shahzad, “Convergence of Mann's type iteration method for generalized asymptotically nonexpansive mappings,” Computers and Mathematics with Applications, vol. 62, no. 11, pp. 4007–4014, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Zegeye and N. Shahzad, “Approximation of the common minimum-norm fixed point of a finite family of asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2013, no. 1, article 1, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767–773, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. N. Shahzad and H. Zegeye, “Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1058–1065, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. N. Shahzad and H. Zegeye, “Strong convergence results for nonself multimaps in Banach spaces,” Proceedings of the American Mathematical Society, vol. 136, no. 2, pp. 539–548, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Y. Zhou and S.-S. Chang, “Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 911–921, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. N. Shahzad and H. Zegeye, “Viscosity approximation methods for nonexpansive multimaps in Banach spaces,” Acta Mathematica Sinica, vol. 26, no. 6, pp. 1165–1176, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. C. E. Chidume and N. Shahzad, “Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 6, pp. 1149–1156, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. X. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, no. 4, pp. 508–520, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet